MathSciNet Relay Station
MathSciNet bibliographic data
MR1370787 (96m:65094) 65M60 (35Q35 76E15 76M25)
Guo, Boling Nonlinear Galerkin methods for solving two-dimensional Newton-Boussinesq equations. A Chinese summary appears in Chinese Ann. Math. Ser. A 16 (1995), no. 4, 534. Chinese Ann. Math. Ser. B 16 (1995), no. 3, 379–390.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement